# SDR SWAA2023041918986

- Difficulty date: March 20, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 500B FWD SIDE AND S-26L FWD CARGO COMPARTMENT 2023-191882<[01] REPLACED ANGLE LOCATED BS 500B FWD SIDE AND S-26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 143A7505 SHEET 5 REV B  SEE INDIVIDUAL SING OFF BELOW.;[02] CORRECTED STEP 1  REPLACED ANGLE LOCATED BS 500B FWD SIDE AND S-26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; B737-700 SRM 51-40-02 AND DRAWING 143A7505 SHEET 5 REV B  SEE INDIVIDUAL SING OFF BELOW.;[03] CERTIFIED STEP 2; COMPLETED  ITEM RII
